Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 2 of 13 found articles
 
 
  Boundary Trace Operator in a Domain of Hilbert Space and the Characteristic Property of its Kernel
 
 
Title: Boundary Trace Operator in a Domain of Hilbert Space and the Characteristic Property of its Kernel
Author: Bogdanskii, Yu. V.
Appeared in: Ukrainian mathematical journal
Paging: Volume 67 (2016) nr. 11 pages 1629-1642
Year: 2016
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 2 of 13 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands
Toegankelijkheidsverklaring